Jump to content

Lexapro Users


n83

Recommended Posts

Hey guys,

I just got a sample of Lexapro from the doc today, since I've been having some pretty bad anxiety/mood swings/depression. I had been on Paxil years and years ago and had bad reactions to it immediately (jittery, completely unable to focus, etc) and that was only from a low dose of Paxil. Basically this has been an ongoing problem for me for a long time and I finally sucked it up and went to my doc today since I've been having a hard time controlling it lately. So I just took my first pill earlier today.

 

Does anyone here have side effects on Lexapro? Has it helped any?? I haven't taken any medicine for depression/anxiety for ten years and I am not too sure how I feel about being on it.......

 

Thanks in advance

Link to post
Share on other sites

n83,

Just weaning myself off the Lexapro, it was only .25 mg, but it did take the edge off.

Only bad side effect was has having trouble orgasming.

Link to post
Share on other sites

I had unbearable nausea for one month while trying it. didn't adapt to it at all, though a friend of mine loves it. give it a try, it's said to have very little side effects (so said doc and friend).

Link to post
Share on other sites

Ooohh i love lexapro..i had really bad anxiety and depression too but lexapro has helped a ton. i've been on it for a year and a half.. i'm on the highest dose right now. i didn't have any side effects besides a tiny bit of nausea for 2 days. i started feeling better after about 1 or 2 weeks

Link to post
Share on other sites

Really? I guess I was one of the few that didn't experience that.

 

I thought it was the lexapro that was causing the nausea when I took it early, so I now take it later on in the day. But I still feel bouts of nausea and even throw up in the mornings I get up early iif I don't eat right away.

 

But that's not the lexapro. That's the hypoglycemia/IBS.

 

I hope the nausea goes away for you soon. I know, it's the worse feeling in the world!

Link to post
Share on other sites

Yeah I lost weight. The first week I didn't have nausea or anything, I just literely had no appetite. So I lost like 6 lbs the first week.

 

It's been easier to loose weight, and with how healthy I am and how active I am, I haven't gained any.

 

If I ever did gain any weight, it would be my fault. Not the lexapro.

 

It's always funny to me when people blame medicines for gaining weight.

 

It's their own damn fault lol.

Link to post
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...